# SDR 96FDEA00939

- Difficulty date: May 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46992
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Thrust Links
- Condition: Loose
- Location: Nr 3 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SNRM 4359, NR 3 PYLON FWD ENG MOUNT LOWER THRUST LINKS, 7 MOUNTING BOLTS ARE LOOSE ON PYLON BOTTOM LT AND RT SIDES APPROXIMATE PYLON STA YN 222.  *S/D*  RT SIDE TORQUED PER MM 20-50-02, REMOVED AND REPLACED NUTS ON BOTTOM OF FWD THRUST LINK LT AND RT AND RETORQUED PER EO 8-5410-7-4319.
